# SDR AALA980256

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: KD4A017
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS DISARM ANNUNCIATOR ON WITH SWITCH IN ARM POSITION.  REPLACED RELAY 1XX.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
